RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 224, Pages 56–67 (Mi tm691)  

This article is cited in 5 scientific papers (total in 6 papers)

Relatives of the Quotient of the Complex Projective Plane by the Complex Conjugation

V. I. Arnol'd


Abstract: It is proved that the quotient space of the four-dimensional quaternionic projective space by the automorphism group of the quaternionic algebra becomes the 13-dimensional sphere while quotioned by the quaternionic conjugation. This fact and its various generalizations are proved using the results of the theory of the hyperbolic partial differential equations, providing also the proof of the theorem (which was, it seems, known to L. S. Pontriagin in the 1930s) claiming that the quotient of the complex projective plane by the complex conjugation is the 4-sphere.

Full text: PDF file (1665 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 224, 46–56

Bibliographic databases:
UDC: 515.1+512
Received in September 1998

Citation: V. I. Arnol'd, “Relatives of the Quotient of the Complex Projective Plane by the Complex Conjugation”, Algebra. Topology. Differential equations and their applications, Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 224, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 56–67; Proc. Steklov Inst. Math., 224 (1999), 46–56

Citation in format AMSBIB
\Bibitem{Arn99}
\by V.~I.~Arnol'd
\paper Relatives of the Quotient of the Complex Projective Plane by the Complex Conjugation
\inbook Algebra. Topology. Differential equations and their applications
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 224
\pages 56--67
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1721354}
\zmath{https://zbmath.org/?q=an:0963.53023}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 224
\pages 46--56


Linking options:
  • http://mi.mathnet.ru/eng/tm691
  • http://mi.mathnet.ru/eng/tm/v224/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Lagrangian Grassmannian of a Quaternion Hypersymplectic Space”, Funct. Anal. Appl., 35:1 (2001), 61–63  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Vassiliev, “Spaces of Hermitian operators with simple spectra and their finite-order cohomology”, Mosc. Math. J., 3:3 (2003), 1145–1165  mathnet  mathscinet  zmath
    3. E. Straume, “A geometric study of many body systems”, Lobachevskii J. Math., 24 (2006), 73–134  mathnet  mathscinet  zmath
    4. “Vladimir Igorevich Arnol'd (on his 70th birthday)”, Russian Math. Surveys, 62:5 (2007), 1021–1030  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Gambioli A., Nagatomo Y., Salamon S., “Special Geometries Associated To Quaternion-Kahler 8-Manifolds”, J. Geom. Phys., 91 (2015), 146–162  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Kanjamapornkul K., Pincak R., “Kolmogorov space in time series data”, Math. Meth. Appl. Sci., 39:15 (2016), 4463–4483  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:596
    Full text:208
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019